# SDR USAASB04007

- Difficulty date: January 9, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Sensor
- Part number: 189929
- Condition: Out Of Tolerance
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 1244 - ON CLIMB-OUT FROM CLT, EN ROUTE TO MCO, AT FL200, THE CABIN ALTITUDE WARNING HORN SOUNDED AS CABIN ALTITUDE INDICATED 10,000 FT.  AUTO AND STANDBY PRESSURIZATION MODES DID NOT IMPROVE THE SITUATION.  CREW SWITCHED TO MANUAL PRESSURIZATIO MODE AND WAS ABLE TO GAIN CONTROL OF CABIN PRESSURE AS AIRCRAFT DESCENDED TO 10,000 FT.  FLIGHT RETURNED TO FIELD AT CLT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THAT THE AIRCRAFT REMAINED IN THE GROUND MODE WHILE IN FLIGHT.  FOUND THE S105 AIR/GROUND SENSOR RESISTANCE OUT OF TOLERANCE.  REMOVED AND REPLACED S105 SENSOR PER MM 32-09-01.  OPS CHECK GOOD.  (M)
